Alert archive / Arkansas / Flash Flood Warnings in 2011

Flash Flood Warning 69, NWS Little Rock, AR

May 1, 201112 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at May 1, 2011, 9:12 AM CDT for 12 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2011, 9:12 AM CDT (14:12 UTC)
Expired
May 1, 2011, 12:00 PM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Conway County, AR, Garland County, AR, Hot Spring County, AR, Logan County, AR, Montgomery County, AR, Perry County, AR, Pike County, AR, Polk County, AR, Pope County, AR, Saline County, AR, Scott County, AR, Yell County, AR

The radar

The Western Arkansas radar (KSRX), 65 km from the middle of the area, began a volume at 14:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.2 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -107 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2708 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-107 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

257 
WGUS54 KLZK 011412
FFWLZK
ARC029-051-059-083-097-105-109-113-115-125-127-149-011700-
/O.NEW.KLZK.FF.W.0069.110501T1412Z-110501T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
912 AM CDT SUN MAY 1 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME SOUTHWESTERN CONWAY COUNTY IN CENTRAL ARKANSAS...
  GARLAND COUNTY IN CENTRAL ARKANSAS...
  LOGAN COUNTY IN WESTERN ARKANSAS...
  MONTGOMERY COUNTY IN WESTERN ARKANSAS...
  NORTHWESTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
  NORTHWESTERN PIKE COUNTY IN SOUTHWEST ARKANSAS...
  NORTHWESTERN SALINE COUNTY IN CENTRAL ARKANSAS...
  POLK COUNTY IN WESTERN ARKANSAS...
  SCOTT COUNTY IN WESTERN ARKANSAS...
  SOUTHWESTERN POPE COUNTY IN CENTRAL ARKANSAS...
  WESTERN PERRY COUNTY IN CENTRAL ARKANSAS...
  YELL COUNTY IN CENTRAL ARKANSAS...

* UNTIL NOON CDT

* AT 909 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  AN AREA OF SHOWERS AND THUNDERSTORM...WITH VERY HEAVY RAINFALL...
  WHICH WILL MOVE ACROSS THE AREA. THE STRONGEST STORMS WERE 8 MILES
  WEST OF GRANNIS...OR 13 MILES NORTHWEST OF DE QUEEN. VERY HEAVY
  RAIN HAS ALREADY FALLEN OVER PARTS OF THE WARNED AREA WITH 
  ADDITIONAL HEAVY RAIN EXPECTED. FROM 1 TO 4 INCHES OF RAIN HAS 
  FALLEN OVER THE AREA IN THE LAST 24 HOURS. FLASH FLOODING IS 
  LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER  OFF IN SOME AREAS 
  DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH 
  WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PINEY...              WALDRON...            RUSSELLVILLE...
  ROCKWELL...           MT IDA...             MENA...
  LAKE OUACHITA...      LAKE HAMILTON...      LAKE DARDANELLE...
  HOT SPRINGS...        DANVILLE...           WICKES...
  VANDERVOORT...        SUBIACO...           
  STONEHOUSE REC AREA...                      SEGUR...
  QUEEN WILHELMINA SP...                      POTTSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN 
AROUND... DONT DROWN! EXTRA CAUTION WILL BE NEEDED TODAY DUE THE
POTENTIAL FOR FLASH FLOODING.

&&

LAT...LON 3492 9445 3496 9437 3497 9424 3506 9423
      3516 9407 3515 9404 3518 9403 3533 9380
      3534 9295 3498 9291 3446 9280 3428 9393
      3435 9394 3435 9424 3422 9424 3419 9447

$$

/59

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 1, 6:04 AM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, May 1, 6:04 AM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
604 AM CDT SUN MAY 1 2011

.DISCUSSION...

UPDATED FOR 12Z AVIATION DISCUSSION BELOW...

&&

.AVIATION...

A STALLED FRONTAL BOUNDARY WILL REMAIN IN PLACE ACROSS THE
STATE...DRAPED FROM SW AR INTO ERN AR. MANY ROUNDS OF SHOWERS AND
THUNDERSTORMS ARE EXPECTED ALONG THIS FRONT...WHICH WILL LIKELY
CAUSE MVFR AND IFR CONDITIONS AT TERMINALS ACROSS THE STATE. THESE
CONDITIONS ARE ONGOING AT CENTRAL SITES AT THIS TIME...BUT WILL
SPREAD TO OTHER SITES LATER TODAY INTO TONIGHT. THIS TSRA ACTIVITY
WILL LIKELY PERSIST OVER A GOOD PORTION OF THE STATE BEYOND THIS
TAF CYCLE...WITH ONLY OCCASIONAL IMPROVED CONDITIONS EXPECTED.

&&

.PREV DISCUSSION... /ISSUED 415 AM CDT SUN MAY 1 2011/

SHORT TERM...TODAY THROUGH TUESDAY NIGHT

AN AREA OF BACK BUILDING STORMS ALIGNED ITSELF ACRS CNTRL AR DURG THE
NGT...WITH A NUMBER OF LOCATIONS SEEING 2 TO 5 INCHES OF RAINFALL.
HERE AT THE WFO...WE HAVE SEEN JUST OVR 5 INCHES OF RAIN SINCE LATE
SAT EVENING. FNTL BNDRY PROVIDING THE FOCUS FOR CONVECTION WAS
SAGGING SWD INTO SRN AR ATTM.

UNSETTLED CONDS WL PREVAIL THRU THE REST OF THE PD...WITH THE FNTL
BNDRY EXPECTED TO MEANDER OVR THE FA. A SERIES OF UPR LVL IMPULSES
WL TRACK NEWD ACRS THE REGION AND FOCUS ADDITIONAL SHRA/TSRA ALONG
AND N OF THE BNDRY. EXTENDED THE FF WATCH 03/00Z FOR ALL BUT EXTREME
SERN AR. AN ADDITIONAL 2 TO 6 INCHES OF RAINFALL EXPECTED ROUGHLY
ALONG THE I-30/HWY 67/167 CORRIDOR...WITH 1 TO 3 INCHES COMMON
ELSEWHERE. CANNOT RULE OUT SOME STRONG/SVR STORMS...MAINLY S OF THE
BNDRY...WITH HAIL AND DAMAGING WINDS THE MAIN THREATS.

LAST ROUND OF SIG RAINFALL WL BE ENDING ACRS THE FA FM THE W LATE
MON NGT AND TUE. LEFT SOME LINGERING POPS IN FOR ERN AREAS TUE
MRNG...WITH DRIER AIR MOVG IN LATER IN THE DAY/TUE NGT.

WL SEE A WIDE VARIATION IN TEMPS ACRS THE FA FM NW TO SE THE NEXT
FEW DAYS...HINGING OF COURSE ON WHERE THE BNDRY SETS UP. BASICALLY
STAYED CLOSE TO MOS TEMPS THRU THE PD...WITH JUST A FEW MINOR
ADJUSTMENTS.

LONG TERM...WEDNESDAY THROUGH SATURDAY

HIGH PRESSURE WILL BE IN PLACE ACROSS THE REGION AT THE START OF THE
LONG TERM AS DEEP UPPER TROUGH EXITS TO THE EAST. DRY CONDITIONS
WILL BE IN PLACE FOR WED INTO THE FIRST HALF OF THU WITH THE HIGH
PRESSURE IN PLACE AND WITH UPPER LEVEL RIDGING OVERHEAD. HOWEVER...
THE SFC HIGH WILL SLIDE EAST THU AFTERNOON...WITH AN UPPER LEVEL
TROUGH EXITING THE ROCKIES INTO THE PLAINS. SFC LOW PRESSURE WILL
DEVELOP ACROSS THE PLAINS LATE THU NIGHT...THEN LIFT NE EARLY FRI. A
COLD FRONT WILL DIVE SE TOWARDS THE REGION...WITH SHOWERS AND
THUNDERSTORMS BACK IN THE FORECAST LATE THU INTO FRI MORNING...SOME
OF WHICH COULD BE SEVERE. LATEST FORECAST SOLUTIONS HAVE BEEN
TRENDING DRIER WITH THIS FRONT...WITH MUCH OF THE PRECIP LIMITED TO
THE NRN HALF OF THE STATE.

HIGH PRESSURE WILL MOVE QUICKLY ACROSS THE REGION FRI AFTERNOON...
BUT ANOTHER STORM SYSTEM WILL APPROACH THE STATE LATE IN THE PERIOD
FRI NIGHT INTO SAT.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     68  48  57  45 /  90  90  80  70
CAMDEN AR         79  53  60  46 /  80  80  90  90
HARRISON AR       57  41  55  40 /  90  90  70  40
HOT SPRINGS AR    70  52  56  44 /  90  90  80  70
LITTLE ROCK   AR  74  53  59  47 /  90  90  80  90
MONTICELLO AR     82  61  64  49 /  80  80  90  90
MOUNT IDA AR      69  50  56  43 /  90  90  80  60
MOUNTAIN HOME AR  59  43  56  42 /  90  90  70  50
NEWPORT AR        70  50  58  46 /  90 100  80  90
PINE BLUFF AR     78  56  59  47 /  80  90  90  90
RUSSELLVILLE AR   68  48  60  42 /  90  90  80  60
SEARCY AR         69  52  56  46 /  90  90  80  80
STUTTGART AR      76  53  58  47 /  90  90  80  90
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR ARKANSAS-BAXTER-
BOONE-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER-
FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-
JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-
NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-
SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

&&

AVIATION...62
Hazardous weather outlook, May 1, 3:15 AM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
315 AM CDT SUN MAY 1 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
315 AM CDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THE COLD FRONT THAT MOVED SOUTH INTO THE STATE ON SATURDAY HAS
STALLED ACROSS CENTRAL SECTIONS OF THE STATE. WIDESPREAD SHOWERS
AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THIS FRONT
THROUGH AT LEAST TONIGHT. SOME OF THESE STORMS COULD BECOME
SEVERE...WITH MAINLY LARGE HAIL AND DAMAGING WINDS THE MAIN
THREAT. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS THE
SOUTHEAST THIRD OF THE STATE THROUGH TONIGHT.

FLASH FLOODING WILL CONTINUE TO BE MAJOR CONCERN THROUGH AT LEAST
TONIGHT AS THESE THUNDERSTORMS WILL PRODUCE VERY HEAVY
RAINFALL...AND LIKELY MOVE OVER OR NEAR LOCATIONS THAT ALREADY SAW
VERY HEAVY RAINFALL. AREAS ACROSS CENTRAL ARKANSAS HAVE ALREADY
SEEN 2 TO OVER 5 INCHES OF RAINFALL SINCE SATURDAY EVENING. ANY
ADDITIONAL HEAVY RAINFALL WILL LIKELY CAUSE FLASH FLOODING. A
FLASH FLOOD WATCH IS IN EFFECT THIS EVENING THROUGH MONDAY FOR
THIS PERSISTING FLASH FLOOD THREAT.

RIVER FLOODING IS ALSO A CONTINUING THREAT ACROSS THE
REGION...WITH MANY RIVERS ACROSS THE STATE REMAINING AT OR ABOVE
FLOOD STAGE. SOME LOCATIONS HAVE YET TO SEE THE RIVERS
CREST...WITH CONTINUING RISES EXPECTED FROM PREVIOUS RAINFALL. ANY
ADDITIONAL RAINFALL WILL LIKELY EITHER AGGRAVATE THIS
SITUATION...OR AT LEAST SLOW THE RATE AT WHICH FLOOD WATERS
RECEDE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE FRONT WILL REMAIN ACROSS SOME PORTION OF THE STATE THROUGH
EARLY TUESDAY...WITH SEVERAL MORE ROUNDS OF SHOWERS AND
THUNDERSTORMS EXPECTED. WHILE THERE WILL REMAIN AT LEAST SOME
THREAT FOR SEVERE WEATHER DURING THIS PERIOD...A VERY SIGNIFICANT
THREAT FOR FLASH FLOODING WILL PERSIST THROUGH TUESDAY. AN
ADDITIONAL 2 TO AS MUCH AS 5 INCHES OR MORE RAINFALL IS POSSIBLE
THROUGH TUESDAY...IN AREAS THAT HAVE ALREADY SEEN VERY HEAVY
RAINFALL. AGAIN...A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY.

RIVER FLOODING CONCERNS WILL CONTINUE FOR MANY RIVERS ACROSS THE
STATE THROUGH MUCH OF THE WEEK. ANY ADDITIONAL HEAVY RAINFALL
WILL ONLY AGGRAVATE THE ALREADY VERY SIGNIFICANT RIVER FLOODING
SITUATION ONGOING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR
THE SEVERE WEATHER THREAT. ALSO...ANY REPORTS OF FLASH FLOODING
ARE ENCOURAGED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

62

In the hours before

Local storm report, May 1, 6:22 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
622 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     HEAVY RAIN       2 NE CABOT              34.99N 92.00W
05/01/2011  M6.71 INCH       LONOKE             AR   TRAINED SPOTTER

            6.71 INCHES OF RAIN FROM A COCORAHS SITE. SPOTTER ALSO
            REPORTED ABOUT A FOOT OF WATER OVER US 67/167 1.5 MI
            NORTH OF EXIT 16.

&&

62
Local storm report, May 1, 8:12 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
812 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     FLASH FLOOD      VILONIA                 35.08N 92.21W
05/01/2011                   FAULKNER           AR   EMERGENCY MNGR

            SWIFT WATER RESCUES WERE NECESSARY IN THE VILONIA AREA. A
            TOTAL OF 29 PEOPLE WERE EVACUATED FROM THE MAYFLOWER AND
            VILONIA AREAS.

&&

28
Local storm report, May 1, 8:14 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
814 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     HEAVY RAIN       PETIT JEAN STATE PARK   35.13N 92.90W
04/30/2011  M1.42 INCH       CONWAY             AR   TRAINED SPOTTER

            A TOTAL OF 1.42 INCHES OF RAIN FELL IN 35 MINUTES.

&&

28
Local storm report, May 1, 8:16 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
816 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       MORGAN                  34.88N 92.37W
05/01/2011  M8.70 INCH       PULASKI            AR   NWS EMPLOYEE

            IN THE MARCHE COMMUNITY...8.70 INCHES OF RAIN FELL IN 10
            HOURS.

&&

28

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:33 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Garland, Independence, Izard and 9 more3 hr
Apr 30, 7:54 PM CDTSpecial Weather StatementLZKPerry46 min
Apr 30, 8:00 PM CDTSpecial Weather StatementLZKStone, Van Buren45 min
Apr 30, 8:02 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Stone, Van Buren43 min
Apr 30, 8:06 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Saline39 min
Apr 30, 8:32 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp, Stone43 min
Apr 30, 8:44 PM CDTSevere Thunderstorm WarningLZKFaulkner, Garland, Perry, Pulaski, Saline46 min
Apr 30, 9:18 PM CDTFlash Flood WarningLZKFaulkner, Garland, Lonoke, Pulaski, Saline, White3 hr
Apr 30, 9:30 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline, White45 min
Apr 30, 9:37 PM CDTSpecial Weather StatementLZKIndependence48 min
Apr 30, 10:29 PM CDTFlash Flood WarningLZKConway, Faulkner, Garland, Montgomery, Perry, Pulaski and 2 more3 hr
Apr 30, 10:56 PM CDTFlash Flood WarningLZKLonoke, Prairie, Pulaski, White, Woodruff3 hr
Apr 30, 11:53 PM CDTSpecial Weather StatementLZKWoodruff47 min
Apr 30, 11:58 PM CDTFlash Flood WarningLZKMonroe, Prairie, White, Woodruff3 hr
May 1, 12:04 AM CDTFlash Flood WarningLZKConway, Faulkner, Garland, Hot Spring, Lonoke, Montgomery and 9 more6 hr
May 1, 12:12 AM CDTSpecial Weather StatementLZKMontgomery48 min
May 1, 1:55 AM CDTRiver Flood WarningLZKFulton, Sharp56 hr
May 1, 1:55 AM CDTRiver Flood WarningLZKLawrence, Randolph3 days
May 1, 2:00 AM CDTRiver Flood WarningLZKRandolph3 days
May 1, 2:34 AM CDTFlash Flood WarningLZKJackson, Monroe, Prairie, White, Woodruff3 hr
May 1, 2:37 AM CDTFlash Flood WarningLZKCleburne, Independence, Jackson, Sharp, White, Woodruff2 hr
May 1, 4:48 AM CDTRiver Flood WarningLZKSaline53 hr
May 1, 5:59 AM CDTFlash Flood WarningLZKArkansas, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 5 more3 hr
May 1, 6:52 AM CDTRiver Flood AdvisoryLZKSearcy36 hr
May 1, 7:42 AM CDTRiver Flood WarningLZKClark, Hot Spring3 days
May 1, 7:44 AM CDTRiver Flood WarningLZKClark, Nevada, Ouachita50 hr
May 1, 7:49 AM CDTFlash Flood WarningLZKFaulkner, Hot Spring, Lonoke, Perry, Prairie, Pulaski and 2 more3 hr
May 1, 8:51 AM CDTSevere Thunderstorm WarningLZKPolk41 min
May 1, 8:59 AM CDTRiver Flood WarningLZKIndependence4 days
May 1, 9:40 AM CDTSpecial Weather StatementLZKPolk, Scott60 min
May 1, 9:58 AM CDTFlash Flood WarningLZKBaxter, Boone, Cleburne, Conway, Faulkner, Izard and 10 more3 hr
May 1, 10:08 AM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren, Yell42 min
May 1, 10:42 AM CDTFlash Flood WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Jackson and 7 more3 hr
May 1, 11:18 AM CDTSpecial Weather StatementLZKFaulkner, Saline62 min
May 1, 11:25 AM CDTFlash Flood WarningLZKFaulkner, Garland, Hot Spring, Lonoke, Perry, Pulaski and 2 more3 hr
May 1, 11:38 AM CDTFlash Flood WarningLZKClark, Dallas, Garland, Hot Spring, Pike3 hr
May 1, 11:43 AM CDTRiver Flood WarningLZKArkansas, Desha, Lincoln17 days
May 1, 11:46 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike29 min
May 1, 11:54 AM CDTTornado WarningLZKClark, Dallas, Hot Spring, Pike36 min
May 1, 12:14 PM CDTSpecial Weather StatementLZKLonoke, Pulaski46 min
May 1, 12:58 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White, Woodruff32 min
May 1, 1:05 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline30 min
May 1, 1:09 PM CDTSevere Thunderstorm WarningLZKPrairie, Woodruff36 min
May 1, 1:39 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie36 min
May 1, 2:18 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski, Saline27 min
May 1, 2:30 PM CDTAreal Flood WarningLZKArkansas, Baxter, Clark, Cleburne, Cleveland, Conway and 31 more6 hr
May 1, 2:41 PM CDTRiver Flood WarningLZKFaulkner, Perry6 hr
May 1, 2:41 PM CDTRiver Flood WarningLZKJefferson, Lincoln31 hr
May 1, 2:41 PM CDTRiver Flood WarningLZKYell4 days
May 1, 3:07 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Jackson, White53 min
May 1, 3:12 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski, Saline30 min
May 1, 3:26 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline49 min
May 1, 3:37 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski38 min
May 1, 4:32 PM CDTFlash Flood WarningLZKHot Spring3 hr
May 1, 6:22 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike53 min
May 1, 6:25 PM CDTSevere Thunderstorm WarningLZKConway, Logan, Pope, Van Buren, Yell50 min
May 1, 6:25 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren35 min
May 1, 6:28 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy47 min
May 1, 6:55 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren35 min
May 1, 6:58 PM CDTSevere Thunderstorm WarningLZKCleburne, Stone, Van Buren32 min
May 1, 6:59 PM CDTSevere Thunderstorm WarningLZKIzard, Sharp26 min

Nearby

Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.